Soit L un fibré en droites engendré par ses sections globales sur une courbe projective lisse C de genre
Let C be a smooth projective curve of genus
Accepté le :
Publié le :
@article{CRMATH_2008__346_7-8_421_0, author = {Camere, Chiara}, title = {About the stability of the tangent bundle restricted to a curve}, journal = {Comptes Rendus. Math\'ematique}, pages = {421--426}, publisher = {Elsevier}, volume = {346}, number = {7-8}, year = {2008}, doi = {10.1016/j.crma.2008.02.006}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.crma.2008.02.006/} }
TY - JOUR AU - Camere, Chiara TI - About the stability of the tangent bundle restricted to a curve JO - Comptes Rendus. Mathématique PY - 2008 SP - 421 EP - 426 VL - 346 IS - 7-8 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2008.02.006/ DO - 10.1016/j.crma.2008.02.006 LA - en ID - CRMATH_2008__346_7-8_421_0 ER -
%0 Journal Article %A Camere, Chiara %T About the stability of the tangent bundle restricted to a curve %J Comptes Rendus. Mathématique %D 2008 %P 421-426 %V 346 %N 7-8 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2008.02.006/ %R 10.1016/j.crma.2008.02.006 %G en %F CRMATH_2008__346_7-8_421_0
Camere, Chiara. About the stability of the tangent bundle restricted to a curve. Comptes Rendus. Mathématique, Tome 346 (2008) no. 7-8, pp. 421-426. doi : 10.1016/j.crma.2008.02.006. https://www.numdam.org/articles/10.1016/j.crma.2008.02.006/
[1] Geometry of Algebraic Curves, Springer-Verlag, 1985
[2] The Clifford dimension of a projective curve, Compositio Math., Volume 72 (1989) no. 2, pp. 173-204
[3] http://www.imsc.res.in/~kapil/papers/chap1djvu/index.djvu (Ph.D. Thesis, available on)
[4] Stabilité des fibrés
Cité par Sources :